MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 10 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 10-390
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv, rupture.
 
Event or Problem Description
Healthcare professional reported left side "capsular contracture baker grade iv," and "suggested extracapsular rupture on imaging." device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of rupture and capsular contracture was received on february 05, 2025, with lot number 1589456.Based on the device analysis grid, the assessments of the complaint are: rupture: observed an opening assessed as fold flaw opening.Capsular contracture: unable to observe as it is not related to the device.As per the investigation procedures creases and non penetrating nicks were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to g.3.Aware date of supplemental medwatch #1.Aware date should have been listed as 2/20/2025.

Brand Name
STYLE 10 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21015398
Report Number9617229-2024-26795
Device Sequence Number20537721
Product Code FTR
UDI-Device Identifier10888628001275
UDI-Public10888628001275
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2013
Device Catalogue Number10-390
Device Lot Number1589456
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer12/17/2024
03/17/2025
Initial Report FDA Received Date12/25/2024
Supplement Report FDA Received Date03/14/2025
03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight68 KG